Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 126, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 3, 2014, 3:47 PM CDT for Taylor County, Iowa. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 3:47 PM CDT (20:47 UTC)
- Expired
- Jun 3, 2014, 4:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
County Taylor County, IA
The radar
The Des Moines radar (KDMX), 150 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 4:20 PM CDT | HAIL 2 | 11 Se Clarinda, IA | GOLF BALL TO PING PONG BALL SIZED HAIL FALLING IN SIAM...WITH UP TO TWO INCH DIAMETER HAIL JUST SOUTHWEST OF THERE IN EXTREME SOUTHWEST TAYLOR COUNTY. |
| Jun 3, 4:48 PM CDT | HAIL 1 | Bedford, IA | HAIL UP TO QUARTER SIZED FALLING IN BEDFORD...ALREADY COVERING THE GROUND AND STILL GETTING LARGER. |
| Jun 3, 4:55 PM CDT | HAIL 0.88 | Blockton, IA | BRIEF NICKEL SIZED HAIL REPORTED IN BLOCKTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
099
WUUS53 KDMX 032047
SVRDMX
IAC173-032145-
/O.NEW.KDMX.SV.W.0126.140603T2047Z-140603T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
347 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN TAYLOR COUNTY IN SOUTHWEST IOWA...
* UNTIL 445 PM CDT
* AT 347 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
CLARINDA...OR 16 MILES WEST OF BEDFORD...MOVING EAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEDFORD...BLOCKTON...CONWAY...ATHELSTAN...LAKE OF THREE FIRES STATE
PARK AND BEDFORD MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWEST IOWA.
LAT...LON 4057 9487 4058 9492 4072 9491 4077 9448
4057 9447
TIME...MOT...LOC 2047Z 265DEG 33KT 4061 9502
HAIL...2.50IN
WIND...60MPH
$$
JOHNSON3 follow-up statements
346
WWUS53 KDMX 032102
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
402 PM CDT TUE JUN 3 2014
IAC173-032145-
/O.CON.KDMX.SV.W.0126.000000T0000Z-140603T2145Z/
TAYLOR IA-
402 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN TAYLOR COUNTY...
AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF HOPKINS...OR 11 MILES WEST OF BEDFORD...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEDFORD...BLOCKTON...CONWAY...ATHELSTAN...LAKE OF THREE FIRES STATE
PARK AND BEDFORD MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWEST IOWA.
LAT...LON 4057 9487 4058 9492 4072 9491 4077 9448
4057 9447
TIME...MOT...LOC 2102Z 267DEG 23KT 4061 9493
HAIL...1.75IN
WIND...60MPH
$$
JOHNSON257
WWUS53 KDMX 032120
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
420 PM CDT TUE JUN 3 2014
IAC173-032145-
/O.CON.KDMX.SV.W.0126.000000T0000Z-140603T2145Z/
TAYLOR IA-
420 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN TAYLOR COUNTY...
AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOPKINS...OR 6
MILES SOUTHWEST OF BEDFORD...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEDFORD...BLOCKTON...CONWAY...ATHELSTAN...LAKE OF THREE FIRES STATE
PARK AND BEDFORD MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWEST IOWA.
LAT...LON 4057 9487 4058 9492 4072 9491 4077 9448
4057 9447
TIME...MOT...LOC 2120Z 267DEG 23KT 4060 9481
HAIL...1.75IN
WIND...60MPH
$$
JOHNSON276
WWUS53 KDMX 032131 RRA
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
431 PM CDT TUE JUN 3 2014
IAC173-032145-
/O.CON.KDMX.SV.W.0126.000000T0000Z-140603T2145Z/
TAYLOR IA-
431 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN TAYLOR COUNTY...
AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
BEDFORD...MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 420 PM...GOLF BALL HAIL WAS REPORTED IN
SOUTHWEST TAYLOR COUNTY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEDFORD...BLOCKTON...CONWAY...ATHELSTAN...LAKE OF THREE FIRES STATE
PARK AND BEDFORD MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWEST IOWA.
LAT...LON 4057 9487 4058 9491 4072 9491 4077 9448
4057 9447
TIME...MOT...LOC 2130Z 266DEG 27KT 4060 9474
HAIL...1.75IN
WIND...60MPH
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:17 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 3, 1:17 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 117 PM CDT TUE JUN 3 2014 .SHORT TERM /TODAY/... ISSUED AT 407 AM CDT TUE JUN 3 2014 WEAK HIGH PRESSURE WILL TRAVERSE THE STATE TODAY WITH A QUITE DAY FOR THE MOST PART. AS THE AXIS PASSES EAST...MOISTURE RETURN WILL BE QUITE RAPID WITH THE RETURNING WARM FRONT WILL SLOW DOWN THE ONSET OF THUNDERSTORM DEVELOPMENT A LITTLE FROM THE PREVIOUS FORECAST WITH ONLY THE FAR WESTERN COUNTIES AFFECTED LATE THIS AFTERNOON. ONCE INITIATION TAKES PLACE...DEVELOPMENT AND SPREADING IS EXPECTED TO BE RAPID WITH THE POTENTIAL OF THE FIRST SEVERE WEATHER TAKING PLACE WITH AN HOUR OR SO OF INITIATION. WENT A LITTLE ABOVE MOS TEMPS AGAIN TODAY...FITTING WITH THE TREND OF THE PAST SEVERAL DAYS. .LONG TERM /TONIGHT THROUGH MONDAY/... ISSUED AT 407 AM CDT TUE JUN 3 2014 MAIN FORECAST CONCERN WAS FOCUSED ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL TONIGHT INTO EARLY WEDNESDAY MORNING. THE 03.00Z MODEL RUNS ARE IN BETTER AGREEMENT WITH THE EXCEPTION OF THE NAM BEING THE FARTHEST NORTH WITH THE HEAVY PRECIP SHIELD TONIGHT. UTILIZED A GFS/ECMWF/SREF BLEND TONIGHT INTO WEDNESDAY AS THE 03.00Z NAM REMAINS THE OUTLIER. HOWEVER...THE 03.06Z HAS COME INTO A LITTLE BETTER AGREEMENT WITH THE 03.00Z GFS/ECMWF. TONIGHT THROUGH WEDNESDAY...STRONG 500MB SHORTWAVE WILL EJECT OUT OF THE CENTRAL ROCKIES AND QUICKLY PUSH EAST THROUGH THE CENTRAL PLAINS TODAY. THE ASSOCIATED SURFACE LOW WILL DEVELOP OVER WESTERN NE/WESTERN KS/EASTERN CO TODAY WITH A WARM FRONT EXTENDING FROM NORTHEAST NE THROUGH CENTRAL IOWA. CUT BACK ON TIMING OF POPS TONIGHT AS INITIATION LOOKS BE AROUND 21Z TO 00Z IN FAR NORTHEAST NE AND SOUTHEAST SD BUT WILL QUICKLY MOVE INTO WESTERN IOWA BETWEEN 00Z AND 03Z WEDNESDAY. PER 06Z SPC DISCUSSION...AGREE WITH THE MAIN SEVERE THREAT BEING DAMAGING WINDS AS STORMS LOOK TO EVOLVE INTO BOWING SEGMENTS AS THEY WILL FOLLOW THE INSTABILITY AXIS ORIENTED EAST-SOUTHEAST ACROSS CENTRAL TO SOUTHERN IOWA TONIGHT. 0-3KM SHEAR VALUES IN THE 40 TO 50 KNOT RANGE AND THE DEEP LAYER SHEAR FROM 50 TO NEAR 75 KNOTS BY LATE THIS EVENING. CERTAINLY LARGE HAIL WILL ACCOMPANY THIS STRONG WIND AND CANNOT RULE OUT THE TORNADO THREAT WITH THE HODOGRAPH DEPICTING THE CLASSIC SICKLE SHAPE BY AROUND 01Z TONIGHT AT CRL. HAVE SEVERE THREAT MENTIONED ALONG AND SOUTH OF I-80 THROUGH 06Z TONIGHT BEFORE STORMS TRANSITION INTO MORE OF A HEAVY RAIN THREAT AND CONFIDENCE DECREASES OVERNIGHT WITH THE SEVERE POTENTIAL. AS MENTIONED...IN ADDITION TO THE SEVERE WEATHER THREAT...VERY HEAVY RAIN IS HIGHLY LIKELY. IMPRESSIVE MOISTURE TRANSPORT AND ISENTROPIC UPGLIDE ALONG THE 305K TO 315K ISENTROPIC SURFACE TONIGHT INTO THE OVERNIGHT HOURS INTO CENTRAL IOWA. STRONG THETA-E ADVECTION BETWEEN THE SURFACE TO 700MB AND CORFIDI VECTORS WOULD SUGGEST TRAINING THUNDERSTORMS BY LATE THIS EVENING INTO EARLY WEDNESDAY MORNING. WARM LAYER CLOUD DEPTHS INCREASE TO 12500FT TO JUST OVER 13KFT SOUTH OF I-80 WITH PRECIPITABLE WATER IN THE 1.5 TO 2.25 INCHES. VERY EFFICIENT RAIN PRODUCERS ANTICIPATED TONIGHT INTO THE OVERNIGHT HOURS AND ISSUED FLASH FLOOD WATCH FOR THE SOUTHERN PORTIONS OF THE FORECAST AREA. THURSDAY THROUGH MONDAY...COOLER AND DRIER CONDITIONS EXPECTED ON THURSDAY AND FRIDAY BEFORE ANOTHER SHORTWAVE AND ASSOCIATED SURFACE LOW PUSH ACROSS THE CENTRAL U.S. ECMWF AND GFS ARE IN DECENT AGREEMENT WITH THE TIMING...BUT THE GFS IS A BIT FURTHER NORTH WITH SURFACE LOW TRACK. && .AVIATION...03/18Z ISSUED AT 109 PM CDT TUE JUN 3 2014 PRIMARY AVIATION THREAT THROUGH THE PERIOD WILL BE THUNDERSTORM POTENTIAL AND LOCATIONS AND STRONG THUNDERSTORM WINDS OVER THE SOUTH. VFR CONDITIONS WILL PREVAIL THROUGH THIS AFTERNOON WITH THUNDERSTORMS BECOMING MORE WIDESPREAD THIS EVENING AND OVERNIGHT. POTENTIAL FOR MVFR/IFR STRATUS TO LINGER POST CONVECTION THROUGH WEDNESDAY MORNING. && .HYDROLOGY... ISSUED AT 407 AM CDT TUE JUN 3 2014 PRECIPITATION RATES OF 3 TO 5 INCHES PER HOUR WILL BE WIDESPREAD ACROSS CENTRAL TO SOUTHERN IOWA LATE THIS EVENING. QPF AMOUNTS LOOK TO RANGE IN THE 2 TO 4 INCHES IN A SHORT TIME FRAME. COULD POSSIBLY SEE A FEW ISOLATED 5 INCH OR GREATER AMOUNTS AS WELL. THE FLASH FLOOD WATCH BEGINS AT 01Z WEDNESDAY AND ENDS AT 13Z WEDNESDAY. FROM 03Z TO 09Z IS THE PERIOD OF HIGHEST CONFIDENCE WHEN THE HEAVIEST RAINFALL WILL OCCUR. POTENTIALLY COULD SEE WIDESPREAD FLASH FLOODING ISSUES OVER CENTRAL TO SOUTHERN IOWA. SMALLER STREAMS AND CREEKS TYPICALLY PRONE TO FLASH FLOODING ARE LIKELY TO SEE MUCH OF THIS RAINFALL TONIGHT. ESPECIALLY IN THE DES MOINES AREA WHERE THE WALNUT CREEK AND FOURMILE CREEK HAVE HAD HISTORY OF RISING RAPIDLY. OTHER POTENTIAL SMALLER CREEKS/STREAMS WOULD INCLUDE THE MUCHAKINOCK CREEK...WHITE BREAST CREEK...EAST FORK 102 RIVER...THOMPSON RIVER...AND THE CHARITON RIVER TO NAME A FEW. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 8 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BOONE-CALHOUN-CARROLL- CASS-CLARKE-CRAWFORD-DALLAS-DAVIS-DECATUR-GREENE-GRUNDY-GUTHRIE- HAMILTON-HARDIN-JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL- MONROE-POCAHONTAS-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR- UNION-WAPELLO-WARREN-WAYNE-WEBSTER. && SHORT TERM...MS JUN 14 LONG TERM...PODRAZIK AVIATION...DONAVON HYDROLOGY...PODRAZIK
Hazardous weather outlook, Jun 3, 4:38 AM CDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 438 AM CDT TUE JUN 3 2014 IAZ057>062-070>075-081>086-092>097-041000- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 438 AM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST LATE THIS AFTERNOON INTO THE EVENING. DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF BASEBALLS...AND NIGHT TIME TORNADOES ARE ALL POSSIBLE BY THIS EVENING AND INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE FORECAST TO PERSIST INTO WEDNESDAY AFTERNOON...MAINLY EAST OF INTERSTATE 35. ADDITIONAL THUNDERSTORM CHANCES WITH HEAVY RAIN ARE FORECAST SATURDAY AND SUNDAY. HOWEVER...IT IS TOO EARLY TO DETERMINE THE SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED TONIGHT INTO WEDNESDAY MORNING...AND POSSIBLE OVER THE WEEKEND. IAZ004>007-015>017-023>028-033>039-044>050-041000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 438 AM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE FORECAST TONIGHT INTO EARLY WEDNESDAY MORNING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED NIGHT TIME TORNADOES WILL BE POSSIBLE. IN ADDITION...VERY HEAVY RAIN IS EXPECTED AND MAY LEAD TO AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL LINGER INTO WEDNESDAY MORNING...MAINLY EAST OF INTERSTATE 35. ADDITIONAL THUNDERSTORM CHANCES WITH HEAVY RAIN ARE FORECAST SATURDAY AND SUNDAY. HOWEVER...IT IS TOO EARLY TO DETERMINE THE SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT INTO WEDNESDAY MORNING...AND POSSIBLE OVER THE WEEKEND. PODRAZIK
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 4:17 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Boone, Calhoun and 32 more | 23 hr |
| Jun 3, 10:39 AM CDT | River Flood Warning | DMX | Decatur | 4 days |
| Jun 3, 4:20 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 28 min |
| Jun 3, 4:26 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold | 64 min |
| Jun 3, 4:42 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Audubon, Cass | 78 min |
| Jun 3, 4:43 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 35 min |
| Jun 3, 5:27 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 63 min |
| Jun 3, 5:33 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 42 min |
| Jun 3, 5:56 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 31 min |
| Jun 3, 6:10 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 65 min |
| Jun 3, 6:30 PM CDT | Flash Flood Warning | DMX | Adair, Adams, Cass, Union | 6 hr |
| Jun 3, 6:56 PM CDT | Tornado Warning | DMX | Ringgold | 22 min |
| Jun 3, 6:57 PM CDT | Flash Flood Warning | DMX | Ringgold, Taylor | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.